# SDR ASOA201703031285

- Difficulty date: March 3, 2017
- Submitted: March 4, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.70 IS CORRODED AT STGR 26R. BLENDED CORROSION AND RESTORED FINISH IAW REO 670-53-21-1308 AND EC/TC EO700-53-10-00035.
